中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2017年知识产出  > 期刊论文
题名: Fractional exclusion and braid statistics in one dimension: a study via dimensional reduction of Chern-Simons theory
作者: Ye, F ;  Marchetti, PA ;  Su, ZB ;  Yu, L
刊名: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
出版日期: 2017
卷号: 50, 期号:39, 页码:395401
关键词: fractional statistics systems ;  Chern-Simons theory ;  exclusion statistics ;  braid statistics
学科分类: Physics
DOI: http://dx.doi.org/10.1088/1751-8121/aa846c
通讯作者: Ye, F (reprint author), South Univ Sci & Technol China, Dept Phys, Shenzhen 518055, Peoples R China.
文章类型: Article
英文摘要: The relation between braid and exclusion statistics is examined in one-dimensional systems, within the framework of Chern-Simons statistical transmutation in gauge invariant form with an appropriate dimensional reduction. If the matter action is anomalous, as for chiral fermions, a relation between braid and exclusion statistics can be established explicitly for both mutual and nonmutual cases. However, if it is not anomalous, the exclusion statistics of emergent low energy excitations is not necessarily connected to the braid statistics of the physical charged fields of the system. Finally, we also discuss the bosonization of one-dimensional anyonic systems through T-duality.
类目[WOS]: Physics, Multidisciplinary ;  Physics, Mathematical
关键词[WOS]: MANY-BODY PROBLEM ;  QUANTUM-FIELD THEORY ;  INTERACTING BOSE-GAS ;  T-J MODEL ;  GROUND-STATE ;  ARBITRARY DIMENSIONS ;  LUTTINGER LIQUIDS ;  BOSONIZATION ;  PARTICLES ;  SOLITONS
项目资助者: National Nature Science Foundation of China [11374135, JCYJ20160531190535310] ;  Ministero Istruzione Universita Ricerca (PRIN Project 'Collective Quantum Phenomena: From Strongly-Correlated Systems to Quantum Simulators')
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21963
Appears in Collections:理论物理所2017年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Fractional exclusion and braid statistics in one dimension a study via dimensional reduction of Chern-Simons theory - Ye, F Marchetti,.pdf(367KB)----开放获取View Download

Recommended Citation:
Ye, F,Marchetti, PA,Su, ZB,et al. Fractional exclusion and braid statistics in one dimension: a study via dimensional reduction of Chern-Simons theory[J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL,2017,50(39):395401.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ye, F]'s Articles
 [Marchetti, PA]'s Articles
 [Su, ZB]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ye, F]‘s Articles
 [Marchetti, PA]‘s Articles
 [Su, ZB]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Fractional exclusion and braid statistics in one dimension a study via dimensional reduction of Chern-Simons theory - Ye, F Marchetti,.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace